×

Found 634 Documents (Results 1–100)

100
MathJax

On a second-order rational difference equation with quadratic terms. II. (English) Zbl 1472.39028

Baigent, Steve (ed.) et al., Progress on difference equations and discrete dynamical systems. ICDEA 25, London, UK, June 24–28, 2019. Proceedings of the 25th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 341, 279-296 (2020).
MSC:  39A30 39A20
PDF BibTeX XML Cite
Full Text: DOI

Complexity and integrability in 4D bi-rational maps with two invariants. (English) Zbl 1464.37067

Nijhoff, Frank (ed.) et al., Asymptotic, algebraic and geometric aspects of integrable systems. In honor of Nalini Joshi on her 60th birthday. Selected papers of the workshop, TSIMF, Sanya, China, April 9–13, 2018. Cham: Springer. Springer Proc. Math. Stat. 338, 17-36 (2020).
MSC:  37J70 39A36 14E05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Comparison analysis of two numerical methods for fractional diffusion problems based on the best rational approximations of \(t^\gamma\) on \([0, 1]\). (English) Zbl 1429.65064

Apel, Thomas (ed.) et al., Advanced finite element methods with applications. Selected papers from the 30th Chemnitz finite element symposium, St. Wolfgang/Strobl, Austria, September 25–27, 2017. Cham: Springer. Lect. Notes Comput. Sci. Eng. 128, 165-185 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Solutions of the rational difference equations \(x_{n + 1} = \frac{x_{n - 11}}{1 + x_{n - 2} x_{n - 5} x_{n - 8}} \). (English) Zbl 07489762

Kal’menov, Tynysbek (ed.) et al., International conference ‘Functional analysis in interdisciplinary applications’, FAIA2017, Astana, Kazakhstan, October 2–5, 2017. Proceedings. Melville, NY: American Institute of Physics (AIP). AIP Conf. Proc. 1880, 040003, 8 p. (2017).
MSC:  39A20
PDF BibTeX XML Cite
Full Text: DOI

Well-posedness of the Cauchy problem for multidimensional difference equations in rational cones. (English. Russian original) Zbl 1369.39008

Sib. Math. J. 58, No. 2, 363-372 (2017); translation from Sib. Mat. Zh. 58, No. 2, 468-480 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Li-Yorke chaos in perturbed rational difference equations. (English) Zbl 1355.39026

Alsedà i Soler, Lluís (ed.) et al., Difference equations, discrete dynamical systems and applications, ICDEA, Barcelona, Spain, July 23–27, 2012. Proceedings of the 18th international conference. Berlin: Springer (ISBN 978-3-662-52926-3/hbk; 978-3-662-52927-0/ebook). Springer Proceedings in Mathematics & Statistics 180, 49-61 (2016).
MSC:  39A33 39A20 92D25
PDF BibTeX XML Cite
Full Text: DOI

Periodic solutions of the second order quadratic rational difference equation \(x_{n+1}=\frac{\alpha }{(1+x_n)x_{n-1}} \). (English) Zbl 1355.39020

Alsedà i Soler, Lluís (ed.) et al., Difference equations, discrete dynamical systems and applications, ICDEA, Barcelona, Spain, July 23–27, 2012. Proceedings of the 18th international conference. Berlin: Springer (ISBN 978-3-662-52926-3/hbk; 978-3-662-52927-0/ebook). Springer Proceedings in Mathematics & Statistics 180, 29-47 (2016).
MSC:  39A23 39A20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software